# SDR DALA2023121310217

- Difficulty date: December 4, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 96,723 hours, 20,736 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 CORROSION CTR HORZ STAB BOX EXTERNAL SURFACE STR 7 RLB 36. CORRECTIVE ACTION: COMPLETE ER/A 613502-14 REV O. SEE REVERSE FOR PARTIAL WORK. JOB COMPLETE. (0102279)
